Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/140042
Title: Algebraic geometry codes with complementary duals exceed the asymptotic Gilbert-Varshamov bound
Authors: Jin, Lingfei
Xing, Chaoping
Keywords: Science::Mathematics
Issue Date: 2017
Source: Jin, L., & Xing, C. (2018). Algebraic geometry codes with complementary duals exceed the asymptotic Gilbert-Varshamov bound. IEEE Transactions on Information Theory, 64(9), 6277-6282. doi:10.1109/TIT.2017.2773057
Journal: IEEE Transactions on Information Theory
Abstract: It was shown by Massey that linear complementary dual (LCD) codes are asymptotically good. In 2004, Sendrier proved that LCD codes meet the asymptotic Gilbert-Varshamov (GV) bound. Until now, the GV bound still remains to be the best asymptotical lower bound for LCD codes. In this paper, we show that an algebraic geometry code over a finite field of even characteristic is equivalent to an LCD code and consequently there exists a family of LCD codes that are equivalent to algebraic geometry codes and exceed the asymptotical GV bound.
URI: https://hdl.handle.net/10356/140042
ISSN: 0018-9448
DOI: 10.1109/TIT.2017.2773057
Rights: © 2017 IEEE. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.